MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 4; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 4; HIP CEMENTLESS STEM
Model Number 01.39.004
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16-jan-2020: lot 157267: (b)(4) items manufactured and released on 10-mar-2016.Expiration date: 24.02.2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Preliminary investigation: femoral stem covered in biological fluids, it is not possible to determine any implant's related failure root cause.Other device involved in the event ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 36 size m 0 lot.185180 (k112115).Batch review performed on 16-jan-2020: lot 185180: (b)(4) items manufactured and released on 15-nov-2018.Expiration date: 29.10.2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
Revision surgery due to pain and leg length discrepancy 2 months after primary, the stem was subsided.The stem and the head have been revised.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 4
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9705042
Report Number3005180920-2020-00046
Device Sequence Number17012988
Product Code LZO
UDI-Device Identifier07630030885532
UDI-Public07630030885532
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2021
Device Model Number01.39.004
Device Catalogue Number01.39.004
Device Lot Number157267
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight90